MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system generated a technical error code indicating safety valve open.The system checkout also failed in the pressure transducer test.There was no patient involvement.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.The system was investigated by our field service engineer and the reported fault was reproduced.The field service engineer found that the inspiratory pressure transducer pcb was faulty, and it was replaced.The system was thereafter working normally.The replaced part was returned for investigation.The evaluation of the received system device logs confirms the reported.The system checkout failed the pressure transducer test due to the measured zero pressure offset for the inspiratory pressure transducer pcb being out of range; the measured zero pressure offset was 6.2 v.The pressure transducer pcb has a factory calibrated zero pressure offset value that normally is 2 ± 0.5 v.During system checkout the zero-pressure offset value is measured and if the measured value is outside the allowed limit (±300 mv from factory calibrated value) the test will fail.The returned pressure transducer pcb was simulating use tested.Several system checkouts were successfully performed and ventilation tests ongoing for a longer period was performed without any deviations.The reported failure could not be reproduced during the investigation of the returned pressure transducer pcb.The pressure transducer pcb is part of the pressure measuring in the system.A faulty pressure transducer pcb may lead to inaccuracy in pressure measurement.This will be detected during system checkout and high priority alarms will be generated if the failure occurs during treatment.Our conclusion is that there may be an intermittent fault with the pressure transducer pcb and that the returned pressure transducer pcb was the cause of the reported failure.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22540112
Report Number8010042-2025-0001127
Device Sequence Number7410618
Product Code BSZ
UDI-Device Identifier07325710001349
UDI-Public(01)07325710001349(11)170117
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown